Can cause reflex tachycardia Answer 1 Choose…NifedipineVerapamil…

Question Can cause reflex tachycardia Answer 1 Choose…NifedipineVerapamil… Can cause reflex tachycardiaAnswer 1Choose…NifedipineVerapamilWorks on both the heart and blood vesselsAnswer 2Choose…NifedipineVerapamilCan be used for cardiac dysrhythmiasAnswer 3Choose…NifedipineVerapamilActs mainly on blood vesselsAnswer 4Choose…NifedipineVerapamilNet effect is lowering of the blood pressure, an increased heart rate, and increased force of contraction of the heartAnswer 5Choose…NifedipineVerapamilCan be combined with a beta 1 blocker to combat reflex tachycardiaAnswer 6Choose…NifedipineVerapamilHas same effect on the heart as a beta 1 blocker so patients receiving this drug and a beta blocker could have significant decreases in the heart rate and force of contractionAnswer 7Choose…NifedipineVerapamilDirectly decreases heart rate and force of contraction, but this effect is counterbalanced by its effect on blood pressure, resulting in little net effect on the heart’s performanceAnswer 8Choose…NifedipineVerapamil Health Science Science Nursing Share QuestionEmailCopy link Comments (0)

Needs help with similar assignment?

We are available 24x7 to deliver the best services and assignment ready within 3-4 hours? Order a custom-written, plagiarism-free paper

Order Over WhatsApp Place an Order Online

Do you have an upcoming essay or assignment due?

All of our assignments are originally produced, unique, and free of plagiarism.

If yes Order Similar Paper